MathSciNet Relay Station
MathSciNet bibliographic data
MR2515412 91G20 (35R37 60G40)
Ahn, Cheonghee; Choe, Hi Jun; Lee, Kijung A long time asymptotic behavior of the free boundary for an American put. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3425–3436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement